# SDR UALA2010081602999

- Difficulty date: August 16, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 38,975 hours, 10,270 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 79027013
- Part serial: 404
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT & RT DUCT PRESSURE SPLIT DURING CRUISE, WITH ENGS RUNNING, LT & RT ISOL VLVS CLSD & BLEED SW ON.  LT & RT PSI ARE.  DURING TROUBLESHOOTING FOUND EVIDENCE OF HEAT DAMAGE ON CYLINDER SECTION OF HIGH PRESSURE BLEED VALVE.  REPLACED VALVE AND RAN ENG, CHECKS OK.
